# SDR QXEA2010040600220

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-572
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - SUSPECT CORROSION ON LT SIDE SEAT TRACK FROM FS 485 TO 572.    BLENDED LT SIDE SEAT TRACK FS 485 TO 572 CORROSION.  ORIGINAL THICKNESS .110, BLENDED .020 MAX ALLOWABLE .035", REMAINING MATERIAL .090" FOUND TO BE WITHIN LIMITS IAW REO 670-53-00-013. ETCHED, ALODINED AREA IAW SRM 51-21-11-001-001-A01.
